# SDR DALA2024081908276

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 78,256 hours, 10,295 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 46/47 AB FLOOR EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: FOUND CONNECTOR AT WALL OF 47 AB DISCONNECTED. RECONNECTED CONNECTOR AND PERFORMED OPS CHK OF EMERGENCY PATH LIGHTS PER A330 AMM 33-51. OPS CHK GOOD. (5261753)
